# SDR DLM90070239

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 33,543 hours, 18,771 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DORSAL TO FUSELAGE ATTACH ANGLE CRACKED 2 PLACES STA 1475HMV2.  REPLACED ANGLE PER SRM 51-30-05 PG 10A AND 15 REF N/R 3300-0076.
